Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Contraceptive injection and Morning After Pill!

(2 Posts)

did you get the injection within the first 5 days of your period starting as you would be protected immediately? If it is given at any other time then you should use extra precautions for 7 days.

Have you read through the side effects including the effects on fertility after stopping depo and the effects on bone density?

www.netdoctor.co.uk/sex-and-relationships/medicines/depo-provera.html

Montessorisam Sun 21-Jul-13 20:01:50

Hi there,

I had the contraceptive injection 5 days ago and stupidly had unprotected sex today (there should be a 7 day period of using extra contraception!) I am going to get the morning after pill tomorrow. Does anyone have similar experiences and am I panicking about this unnecessarily!?! Bearing in mind that the 7 day extra contraception thing is probably a precaution??? Thanks in advance for any advice.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now